# SDR AWXA200500728

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,690 hours, 37,284 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623075
- Part serial: 92195H4226
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  DURING TAKEOFF, CAPT SLIDING WINDOW CAME OPEN, TAKEOFF ABORTED AT 138 KNOTS.  FUSE PLUGS BLOWN ON MLG TIRES.  PASSENGERS BUSED BACK TO TERMINAL AND ACFT TOWED BACK TO HANGER WITHOUT FURTHER INCIDENT.  MX FOUND CAPTAINS NR 2 WINDOW REAR ROLLERS WERE NOT GOING OVER CENTER TO LATCH CLOSED.  MX REMOVED AND REPLACED CAPTAINS NR 2 WINDOW IAW AMERICA WEST AIRLINES TASK CARD R1B56003.  OPERATIONAL CHECKS WERE GOOD.  ALL 4 TIRES AND BRAKES REPLACED DUE TO HIGH ENERGY STOP/INSPECTION.
